# SDR MASA200600190

- Difficulty date: January 25, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,132 hours, 13,123 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP CHANNEL 2 INOPERATIVE.  MX COULD NOT DUPLICATE THE FAULT.
